Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Shadow in right eye - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

Doctor :   hi
Doctor :   how can we help you
User :   hi , my mum has been a diabetic for years now and now it has gotten to a point where she is having problems with her right eye
Doctor :   k
User :   she is seeing dark and sometimes shadows but she isn`t blind in that eye as yet
Doctor :   so whats her problem exactly?
Doctor :   k
User :   not seein too well in her right eye
Doctor :   since how many years she has been diabetic
User :   maybe bout 5 yrs now
Doctor :   was she on any medication?
User :   yes well her doc gave her an eye drop for the bad eye
User :   and she is currently on some medication for diabetes
Doctor :   no.. iam asking about meication for diabetes
User :   yes she is on metformin
User :   and some others i don`t remeber the names
Doctor :   k.. is she regular wit treatmet?
User :   yes she is
User :   i always see to it
Doctor :   k.good.
User :   but i know it`s worrying her and even me too
User :   her eye site i mean
Doctor :   it may be complication of diabetes .. did u visit ophthalmologist for this problem?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor